# SDR AALA2018110231006

- Difficulty date: October 31, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 24,560 hours, 2,777 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 2014030024
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 20 MINUTES AFTER TAKEOFF AT FL300 THE RIGHT PACK FAILED.  RETURNED TO DEPARTURE,  EMERGENCY DECLARED AND FLIGHT LANDED  WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED RIGHT LOWER FLOW CONTROL VALVE UP TO H(4) IAW AMM 21-51-02. MAT LRU TEST PASSED. LEAK CHECKED GOOD.
